# SDR AALA201505229005

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,355 hours, 29,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 285T003116
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 663 EN-ROUTE, EICAS MSG & AUDIO ALARM.  GEAR NOT DOWN RED CONFIGURATION LIGHT, RED WARNING LIGHT ON GLARE SHIELD.  GEAR HANDLE UP & OFF, NO CHANGE.  PRESSED GND PROX & CONFIG GEAR OVERRIDE TO TURN OFF AUDIO WARNING ALARM.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE LANDING CONFIGURATION WARNING MODULE M983.  OPERATIONALLY CHECKED GOOD.
